# SDR HYIA20200918001

- Difficulty date: September 18, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N706CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0095
- Aircraft time: 25,554 hours, 45,790 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: R649305
- Part serial: O19CA023R
- Condition: Damaged
- Location: Right
- Part time: 552 hours, 467 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED AFTER LANDING SMOKE AND BURNING PLASTIC SMELL COMING FROM THE AREA OF THE RIGHT ENGINE.  MAINTENANCE INSPECTED AND FOUND THE RIGHT ENGINE ALTERNATOR HAD AN ELECTRICAL SMELL.  REMOVED AND REPLACED THE RIGHT ENGINE ALTERNATOR AND VOLTAGE REGULATOR AS A PRECAUTION.  NO FURTHER DEFECTS NOTED.
